# SDR GAIA00282

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 7100 · Powerplant System
- Part: Packing
- Part number: 226195
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: O

## Discrepancy

FLT 6821 - TYS-DFW - DURING DESCENT TO DFW, THE NR 1 ENGINE FAILED.  IN FLIGHT RESTART WAS UNSUCCESSFUL.  SECURED ENGINE AND DECLARED AND EMERGENCY.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER DIFFICULTIES.  FOUND FUEL LEAK AT NR 1 ENGINE P/D VALVE.  REMOVED AND REPLACED PACKINGS ON NR 1 P/D VALVE.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
